Friday 24 July 2009

Why do i sweat in my underarms so much?(even in the winter)?

everyday when i get home from school i have sweat stains down to my boobs!?!?!i have tried lots of dodarants like arrid,ban,mitchum, NOTHING WORKS! why do i sweat so much---anything else i can use?
Why do i sweat in my underarms so much?(even in the winter)?
I have the same problem. I use something called certain-dri. I get it at the local drug store. You put it on at night before you go to bed (it stings a little) then in the morning you put on your regular deodorant/anti-perspirant(make sure it is an anti-perspirant). You have to use the certain-dri everynight. If this doesn't help a doctor can prescribe a prescription deodorant called drysol or other brands. Also, if your parents would let you or if you are old enough you can get botox injections in your armpits to stop the sweating. I'm too much of a chicken to do that, but many people have.
Why do i sweat in my underarms so much?(even in the winter)?
a prescription called DRYSOL


it works FORREAL


if it doesn't work or your body build up a tolerance sometimes there are botox injections you can get under you arms that stop sweating





i feel ya
Reply:Profuse sweating such as this can also be due to a medical condition. Please talk to your family doctor about this.
Reply:Dont ever, ever use deoderants! They cause breast cancer and make you sweat more so you can use more deoderant! I think the reason why you sweat so much is probably because you are active. This is really healthy for you to sweat so don't go overboard about sweat stains. It's healthy. Last of all, don't use deoderants!
Reply:some people just do that. Antiperspirants help more with moisture. I have a friend who does that and he buys pantyliners and puts them in the armpits of his shirts. Helps a lot.
Reply:sounds like you may have hyperhydrosis...excessive sweating. It can be controlled with prescriptions or boxox injections...worse case scenario involves removing your sweat glands.
Reply:Many do, male and female. You might want to talk to your doctor about this. Many times when this is presented, it is because of elevated anxiety. An anti anxiety drug like Zoloft might just make the problem go away.
Reply:check with your doctor and depending what is causing it you might be able to use aluminum chloride (Rx) .


No comments:

Post a Comment